CSpace
Matrix Decomposition-Based Adaptive Control of Noncanonical Form MIMO DT Nonlinear Systems
Zhang, Yanjun1; Zhang, Ji-Feng2,3; Liu, Xiao-Kang4
2022-08-01
Source PublicationIEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN0018-9286
Volume67Issue:8Pages:4330-4337
AbstractThis article presents a new study on adaptive control of multi-input and multi-output (MIMO) discrete-time nonlinear systems with a noncanonical form involving parametric uncertainties. The adaptive control scheme employs a vector relative degree formulation to reconstruct the noncanonical system dynamics and derives a normal form. Then, a new matrix decomposition-based adaptive control scheme is proposed for the controlled plant with a vector relative degree [1, 1,..., 1] under some relaxed design conditions. In particular, the matrix decomposition technique is adopted to overcome the singularity problem during the adaptive estimation of an uncertain high-frequency gain matrix. The adaptive control scheme ensures closed-loop stability and asymptotic output tracking. An extension to the adaptive control of general canonical-form MIMO discrete-time nonlinear systems is also presented. Finally, through simulations, the effectiveness of the proposed control scheme is verified.
KeywordAdaptive control matrix decomposition noncanonical form output tracking
DOI10.1109/TAC.2021.3115850
Indexed BySCI
Language英语
Funding ProjectNational Key R&D Program of China[2018YFA0703800] ; National Natural Science Foundation of China[62173323] ; National Natural Science Foundation of China[61877057] ; National Natural Science Foundation of China[61803226] ; Beijing Institute of Technology Research Fund Program for Young Scholars
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000831140100055
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/61137
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Ji-Feng
Affiliation1.Beijing Inst Technol, Sch Automat, Beijing 100081, Peoples R China
2.Chinese Acad Sci, Key Lab Syst & Control, Inst Syst Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100149, Peoples R China
4.Huazhong Univ Sci & Technol, Sch Artificial Intelligence & Automat, Wuhan 430074, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Yanjun,Zhang, Ji-Feng,Liu, Xiao-Kang. Matrix Decomposition-Based Adaptive Control of Noncanonical Form MIMO DT Nonlinear Systems[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2022,67(8):4330-4337.
APA Zhang, Yanjun,Zhang, Ji-Feng,&Liu, Xiao-Kang.(2022).Matrix Decomposition-Based Adaptive Control of Noncanonical Form MIMO DT Nonlinear Systems.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,67(8),4330-4337.
MLA Zhang, Yanjun,et al."Matrix Decomposition-Based Adaptive Control of Noncanonical Form MIMO DT Nonlinear Systems".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 67.8(2022):4330-4337.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yanjun]'s Articles
[Zhang, Ji-Feng]'s Articles
[Liu, Xiao-Kang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yanjun]'s Articles
[Zhang, Ji-Feng]'s Articles
[Liu, Xiao-Kang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yanjun]'s Articles
[Zhang, Ji-Feng]'s Articles
[Liu, Xiao-Kang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.